Jump to content
Sign in to follow this  
BadHairUK

Anyone Had Bad Experience With Proscar Or Nizoral ?

Recommended Posts

Hi Guys.

 

I havent taken any meds up till now... they always scared the crap out of me with the thought of the shedding phase I have read about. For the 1st 4 months or so I hear u can thin/shed and this is worrying.. and knowing your taking more in the hope it actually turns around and thickens back up is scaring the monkeys out of me.

 

Also.. hearing the bad results PB had after taking meds has really given me some thinking to do. Has anyone else had some really bad experience with meds?

 

I have ordered my Finasteride from Dr Ashcroft... and also going to get some Nizoral (as recommended in this thread below)

 

http://www.hairlosstalk.com/productreviews/men/propecia/

 

Anyone else felt like this before starting? I guess most people start taking meds before they have any HT's... and already in a 'thin' situation... so any good or stabilising is a bonus and less worrying than starting after you have already made good progress and risking it fading away again.

 

Okay... I have freaked myself out long enough... lol :huh:

 

;)

Share this post


Link to post
Share on other sites

Not everyone on Propecia experiences shedding - I wasn't affected - and even if you do, it's just a temporary phase and not a permanent loss. I think that the complaints about shedding caused by Propecia are often overblown. After all, it's not listed as a potential side effect.

 

Making (an effectively lifelong) commitment to a med is a scary prospect, but for most men Propecia is as imperceptible as a daily vitamin pill, and - thanks to Dr Ashcroft - almost as cheap. You'll read plenty of scare stories on the Net, but don't believe the tin foil hat brigade. If the event you do get side effects, you can always try to ride them out and see if they subside, or you just discontinue the treatment with no long-term harm done.

Share this post


Link to post
Share on other sites

;)

Not everyone on Propecia experiences shedding - I wasn't affected - and even if you do, it's just a temporary phase and not a permanent loss. I think that the complaints about shedding caused by Propecia are often overblown. After all, it's not listed as a potential side effect.

 

Making (an effectively lifelong) commitment to a med is a scary prospect, but for most men Propecia is as imperceptible as a daily vitamin pill, and - thanks to Dr Ashcroft - almost as cheap. You'll read plenty of scare stories on the Net, but don't believe the tin foil hat brigade. If the event you do get side effects, you can always try to ride them out and see if they subside, or you just discontinue the treatment with no long-term harm done.

 

 

Pondle... nice post... makes good sense and I think it is overblown as I have spent a few days now trying to find one bad post about shedding and not any return of regrowth with proscar etc.. so feel happier now. Also.. I wont be taking Nizoral.

 

Thanks for your reply ;) I havent received my supply yet from Dr A... think hes on his Hols at the mo.. but I'll feel a bit easier about starting this now.. I'm going to use the 'bite a 5th off at a time method' if this works and I can now hold onto my hair I have now.. it will be a priceless.

 

;)

Share this post


Link to post
Share on other sites

Hi Badhair,

 

I did wonder about the sides, thats why I delayed asking for Proscar for over a year.. Been taking mine since Jan and cant see any shedding. I posted on here a little while ago as my close female friend said my crown looked thicker, did not have any photos to compare and I think it was an illusion. The other worry I had was about Nirozal, again my female friend had read the label and it mentions hair loss !! I have been using this twice a week for about 8 weeks and had no shedding, if anything my scalp and hair feel better.

 

I would recommend you try them.

 

Cheers

 

Tim

Share this post


Link to post
Share on other sites

Hi Badhair,

 

I did wonder about the sides, thats why I delayed asking for Proscar for over a year.. Been taking mine since Jan and cant see any shedding. I posted on here a little while ago as my close female friend said my crown looked thicker, did not have any photos to compare and I think it was an illusion. The other worry I had was about Nirozal, again my female friend had read the label and it mentions hair loss !! I have been using this twice a week for about 8 weeks and had no shedding, if anything my scalp and hair feel better.

 

I would recommend you try them.

 

Cheers

 

Tim

 

 

Thanks Tim... appreciate your help... its good to hear you are not having any probs with sides.. and sounds like your really a great responder to these meds... I hope I can also be in the same boat! B)

 

 

Share this post


Link to post
Share on other sites

 

The other worry I had was about Nirozal, again my female friend had read the label and it mentions hair loss !!

Tim

 

really?! I just bought a bottle of nizoral and it didn't mention any side effects :blink:

Share this post


Link to post
Share on other sites

It was on the leaflet inside the box, have not got it on me at the moment as I did not bring it with me to the USA..

 

Will check when I get home.

 

Cheers

 

Tim

Share this post


Link to post
Share on other sites

My mistake, I bought nizorelle, not nizoral.

 

if Nizoral lists hair loss as a possible side effect, I'm having second thoughts whether to use it :huh:

Share this post


Link to post
Share on other sites

Joe,

 

Please do not worry about it, maybe I should have waited until I am home and can read the leaflet again, but I am certain Nirozal mentions it. But loads of meds say the same thing.. I take Zantac (for stomache / acid problems now and again and its says that one possible side effect is hairloss... but when I am in pain I dont care..)

 

anyway, Nirozal must be ok and that hairloss must be very very rare as otherwise I do not think it would be one of the recommended big "3" for MPB...

 

Will try and call home on Monday, I work from home and my friend is running things for me while I am away... I will ask her to read the info in the box and let you know..

 

Cheers

 

Timuk

Share this post


Link to post
Share on other sites

Joe,

 

Please do not worry about it, maybe I should have waited until I am home and can read the leaflet again, but I am certain Nirozal mentions it. But loads of meds say the same thing.. I take Zantac (for stomache / acid problems now and again and its says that one possible side effect is hairloss... but when I am in pain I dont care..)

 

anyway, Nirozal must be ok and that hairloss must be very very rare as otherwise I do not think it would be one of the recommended big "3" for MPB...

 

Will try and call home on Monday, I work from home and my friend is running things for me while I am away... I will ask her to read the info in the box and let you know..

 

Cheers

 

Timuk

 

please don't go to the trouble to do that, really I'm not that worried - but thanks for offering :)

 

you're right, so many medications list every side effect under the sun just to cover themselves from being sued I guess.

 

Share this post


Link to post
Share on other sites

Hi Joe

 

only just remembered about this... section from the Nizoral leaflet.

 

mentions in very rare cases about hairloss.. see attached about two thirds down the page.

 

TimuK

post-1950-1209068194_thumb.jpg

Share this post


Link to post
Share on other sites

thanks for that. I'm not sure if I'll start using Nizoral just yet- it sounds like quite powerful stuff.

 

I've just started Finasteride, so I'll see how that works for me

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...